See Alike in...

Alike App

Browser

Medical_1234

686d

I’ve been under so much stress with school starting, moving into a new apt., having to juggle possibly buying my family’s old home, and the only person I’m close to at work leaving. I’m usually able to keep calm during meetings but I was called on to volunteer for a demonstration and I couldn’t control my leg shaking and my hands shaking in-front of everyone. I just feel like everything is getting to be too much. Ontop of all of this I’m the one in charge of all the utilities and the main applicant between me and my roommates for our next place and I’m terrified that if someone doesn’t pay me for a bill on time that my credit and future will be messed up. I guess this isn’t looking for advice more just to express my stress.

    • jam064

      686d

      Make sure to take time for yourself. Whether that's 5 minutes an hour or an hour in the middle of each day or a few 15mins throughout the day. Take care of yourself. More important than that GET ENOUGH SLEEP. Taking care of yourself is the most important thing. If you keep your body healthy, your mind will follow, and vice versa. There are over the counter medicines and vitamins designed for stress relief. Take care of yourself and the rest will follow.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion